# SDR TWAA0002309

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE RT OTBD TE FLAP TE WAS DAMAGED 46 IN FROM INBD END.  CUT OUT AREA AND SPLICED IN REPAIR SECTION PER SRM 57-03 PAGE 12.
